Neue Begründung der algebraischen Zahlentheorie

H. Prüfer

Mathematische Annalen (1925)

  • Volume: 94, page 198-243
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Prüfer, H.. "Neue Begründung der algebraischen Zahlentheorie." Mathematische Annalen 94 (1925): 198-243. <>.

author = {Prüfer, H.},
journal = {Mathematische Annalen},
pages = {198-243},
title = {Neue Begründung der algebraischen Zahlentheorie},
url = {},
volume = {94},
year = {1925},

AU - Prüfer, H.
TI - Neue Begründung der algebraischen Zahlentheorie
JO - Mathematische Annalen
PY - 1925
VL - 94
SP - 198
EP - 243
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.